# SDR 96ZZZX657

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 678
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Dirty
- Location: Beta Switch
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 5090 - ON 1-17-96 DURING TAKEOFF ROLL, THE BETA LIGHT ILLUMINATED.  THE CAPTAIN ABORTED THE TAKEOFF AND RETURNED TO GATE.  CANNON PLUGS WERE CLEANED AND THE RESISTANCE OF THE BETA SWITCH AND CANNON PLUGS WERE CHECKED.  THE AIRCRAFT WAS THEN GROUND RUN AND A FUNCTION CHECK OF THE BETA SWITCH WAS PERFORMED.  ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
